# SDR CA970904001

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2435 · Starter-Generator
- Part: Contactor
- Part number: AA4N103
- Condition: Failed
- Location: Nr 1 Eng Starter
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL SMELL AND SMOKE COMING FROM NR1 ENGINE OUTBOARD COWL VENT. STARTER/GENERATOR FOUND SMOKING. START CONTACTOR WAS STUCK CLOSED. STARTER AND STARTER CONTACTOR REPLACED.
